# SDR UIEA2017040200487

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Adapter
- Part number: 2241244501
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT FAN COWL INTERIOR SURFACE HOLD OPEN ROD STOW PIN ADAPTER AND FITTING FOUND WORN, LOCATED AT FWD LOWER SECTION. REMOVED AND REPLACED IAW SRM 51-40-02 REV 103.
